# SDR SWAA2023103005602

- Difficulty date: September 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,970 hours, 34,647 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON BRACKET LOCATED BTW RBL 45.64 TO RBL 54.21 BS 663.75 CENTER SECTION 2023-594623<[01] REPLACED BRACKET LOCATED BTW RBL 45.64 TO RBL 54.21 BS 663.75 CENTER SECTION IAW B737-700 SRM 51-40-02; 51-10-02 Ï¿½TEM 9 AND DWG 111A1001 SHEET 311 REV -. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED BRACKET LOCATED BTW RBL 45.64 TO RBL 54.21 BS 663.75 CENTER SECTION IAW B737-700 SRM 51-40-02; 51-10-02 Ï¿½TEM 9 AND DWG 111A1001 SHEET 311 REV -. SEE INDIVIDUAL SIGNOFFS BELOW.
